MAUDE Adverse Event Report: ENTEROMEDICS, INC. MAESTRO RECHARGEABLE SYSTEM; ANTERIOR LEAD

ENTEROMEDICS, INC. MAESTRO RECHARGEABLE SYSTEM; ANTERIOR LEAD
Model Number 2200A-47E
Medical Device Problem Codes Device Inoperable (1663); Use of Device Problem (1670); Low impedance (2285); Device Displays Incorrect Message (2591); Impedance Problem (2950); Material Twisted/Bent (2981)
Health Effect - Clinical Codes Failure of Implant (1924); Twiddlers Syndrome (2114); Therapeutic Response, Decreased (2271)
Date of Event 09/21/2016
Type of Reportable Event Serious Injury
Event or Problem Description
A former subject in the (b)(6) clinical trial (ide (b)(4); subject id (b)(6)) was originally converted to a maestro rechargeable system on (b)(6) 2015.The system, including model 2002 rechargeable neuroregulator, model 2200a-47e anterior lead, and model 2200p-47e posterior lead were replaced on (b)(6) 2016 (refer to mdr 3005025697-2017-00005 through mdr 3005025697-2017-00007 for details on original rechargeable system removal due to excessive manipulation).On (b)(6) 2016, the site reported that alerts for low impedance were experienced at follow-up, noting that the ring electrodes were places quite close together at implant.On (b)(6) 2016, it was reported that low impedance measurements were again experienced.Radiograph review suggested that the ring electrodes were in very close proximity to each other with twisting of the leads near the neuroregulator.The replacement system was explanted on (b)(6) , 2016.Mdr's related to this issues are: mdr 3005025697-2017-00008: model 2002 rechargeable neuroregulator, mdr 3005025697-2017-00009: model 2200a-47e anterior lead, mdr 3005025697-2017-00010: model 2200p-47e posterior lead.

Brand Name
MAESTRO RECHARGEABLE SYSTEM
Common Device Name
ANTERIOR LEAD
Manufacturer (Section D)
ENTEROMEDICS, INC.
2800 patton road
saint paul MN 55113
MDR Report Key6370103
Report Number3005025697-2017-00009
Device Sequence Number16414347
Product Code PIM
UDI-Device Identifier00857334004286
UDI-Public00857334004286
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P130019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number2200A-47E
Device Catalogue Number2200A-47E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2016
Initial Report FDA Received Date03/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BUSCOPAN; IBUPROFEN; OXYCODONE; PARACETAMOL
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age42 YR
Patient Weight122